Advanced search
1 file | 212.81 KB

A class of Poisson-Nijenhuis structures on a tangent bundle

Author
Organization

Downloads

  • a4 24 010.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 212.81 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Sarlet, Willy, and Fien Vermeire. 2004. “A Class of Poisson-Nijenhuis Structures on a Tangent Bundle.” Journal of Physics A-mathematical and General 37 (24): 6319–6336.
APA
Sarlet, Willy, & Vermeire, F. (2004). A class of Poisson-Nijenhuis structures on a tangent bundle. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 37(24), 6319–6336.
Vancouver
1.
Sarlet W, Vermeire F. A class of Poisson-Nijenhuis structures on a tangent bundle. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. IOP PUBLISHING LTD; 2004;37(24):6319–36.
MLA
Sarlet, Willy, and Fien Vermeire. “A Class of Poisson-Nijenhuis Structures on a Tangent Bundle.” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 37.24 (2004): 6319–6336. Print.
@article{300082,
  author       = {Sarlet, Willy and Vermeire, Fien},
  issn         = {0305-4470},
  journal      = {JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL},
  language     = {eng},
  number       = {24},
  pages        = {6319--6336},
  publisher    = {IOP PUBLISHING LTD},
  title        = {A class of Poisson-Nijenhuis structures on a tangent bundle},
  url          = {http://dx.doi.org/1854/2913},
  volume       = {37},
  year         = {2004},
}

Altmetric
View in Altmetric
Web of Science
Times cited: